The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras
Bulletin de la Société Mathématique de France, Volume 139 (2011) no. 1, pp. 1-39.

The structure of Poisson polynomial algebras of the type obtained as semiclassical limits of quantized coordinate rings is investigated. Sufficient conditions for a rational Poisson action of a torus on such an algebra to leave only finitely many Poisson prime ideals invariant are obtained. Combined with previous work of the first-named author, this establishes the Poisson Dixmier-Moeglin equivalence for large classes of Poisson polynomial rings, including semiclassical limits of quantum matrices, quantum symplectic and euclidean spaces, quantum symmetric and antisymmetric matrices. For a similarly large class of Poisson polynomial rings, it is proved that the quotient field of the algebra (respectively, of any Poisson prime factor ring) is a rational function field F(x 1 ,,x n ) over the base field (respectively, over an extension field of the base field) with {x i ,x j }=λ ij x i x j for suitable scalars λ ij , thus establishing a quadratic Poisson version of the Gel’fand-Kirillov problem. Finally, partial solutions to the isomorphism problem for Poisson fields of the type just mentioned are obtained.

Nous étudions la structure de certaines algèbres de Poisson polynômiales obtenues comme limites semi-classiques de certaines déformations quantiques d’anneaux de fonctions régulières. Lorsqu’un tore agit rationnellement sur une telle algèbre de Poisson, nous donnons une condition suffisante pour que cette algèbre n’ait qu’un nombre fini d’idéaux premiers de Poisson invariants sous cette action. Ce résultat, combiné à des résultats antérieurs de K.R. Goodearl, permet d’établir l’équivalence de Dixmier-Moeglin pour une large classe d’algèbres de Poisson polynômiales incluant les limites semi-classiques des matrices quantiques, des espaces Euclidiens and symplectiques quantiques, des matrices symétriques et antisymétriques quantiques. De plus, nous démontrons que le corps des fractions de ces algèbres (respectivement, de leurs quotients premiers de Poisson) est un corps de fractions rationnelles F(x 1 ,,x n ) sur le corps de base (respectivement, sur une certaine extension du corps de base) dont la structure de Poisson est de la forme {x i ,x j }=λ ij x i x j pour certains scalaires λ ij convenablement choisis. Ce résultat est un analogue quadratique du problème de Gel’fand-Kirillov pour la structure de Poisson de ces corps. Finallement, nous présentons des résultat partiels quant à la classification de tels corps de fractions à isomorphisme (de Poisson) près.

DOI: 10.24033/bsmf.2598
Classification: 17B63
Keywords: Poisson polynomial algebras, Dixmier-Moeglin equivalence, Gel'fand-Kirillov problem
@article{BSMF_2011__139_1_1_0,
     author = {Goodearl, K. R. and Launois, S.},
     title = {The {Dixmier-Moeglin} equivalence and a {Gel'fand-Kirillov} problem for {Poisson} polynomial algebras},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {1--39},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {139},
     number = {1},
     year = {2011},
     doi = {10.24033/bsmf.2598},
     zbl = {1226.17016},
     mrnumber = {2815026},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2598/}
}
TY  - JOUR
AU  - Goodearl, K. R.
AU  - Launois, S.
TI  - The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras
JO  - Bulletin de la Société Mathématique de France
PY  - 2011
DA  - 2011///
SP  - 1
EP  - 39
VL  - 139
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2598/
UR  - https://zbmath.org/?q=an%3A1226.17016
UR  - https://www.ams.org/mathscinet-getitem?mr=2815026
UR  - https://doi.org/10.24033/bsmf.2598
DO  - 10.24033/bsmf.2598
LA  - en
ID  - BSMF_2011__139_1_1_0
ER  - 
%0 Journal Article
%A Goodearl, K. R.
%A Launois, S.
%T The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras
%J Bulletin de la Société Mathématique de France
%D 2011
%P 1-39
%V 139
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2598
%R 10.24033/bsmf.2598
%G en
%F BSMF_2011__139_1_1_0
Goodearl, K. R.; Launois, S. The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras. Bulletin de la Société Mathématique de France, Volume 139 (2011) no. 1, pp. 1-39. doi : 10.24033/bsmf.2598. http://www.numdam.org/articles/10.24033/bsmf.2598/

[1] J. Alev & F. Dumas - « Sur le corps des fractions de certaines algèbres quantiques », J. Algebra 170 (1994), p. 229-265. | MR | Zbl

[2] K. A. Brown & K. R. Goodearl - Lectures on algebraic quantum groups, Advanced Courses in Mathematics. CRM Barcelona, Birkhäuser, 2002. | MR | Zbl

[3] K. A. Brown & I. Gordon - « Poisson orders, symplectic reflection algebras and representation theory », J. reine angew. Math. 559 (2003), p. 193-216. | MR | Zbl

[4] G. Cauchon - « Effacement des dérivations et spectres premiers des algèbres quantiques », J. Algebra 260 (2003), p. 476-518. | MR | Zbl

[5] P. M. Cohn - Universal algebra, second éd., Mathematics and its Applications, vol. 6, D. Reidel Publishing Co., 1981. | MR | Zbl

[6] W. Dicks & J. Lewin - « A Jacobian conjecture for free associative algebras », Comm. Algebra 10 (1982), p. 1285-1306. | MR | Zbl

[7] J. Dixmier - « Idéaux primitifs dans les algèbres enveloppantes », J. Algebra 48 (1977), p. 96-112. | MR | Zbl

[8] K. R. Goodearl - « A Dixmier-Moeglin equivalence for Poisson algebras with torus actions », in Algebra and its applications, Contemp. Math., vol. 419, Amer. Math. Soc., 2006, p. 131-154. | MR | Zbl

[9] K. R. Goodearl & E. S. Letzter - « Prime factor algebras of the coordinate ring of quantum matrices », Proc. Amer. Math. Soc. 121 (1994), p. 1017-1025. | MR | Zbl

[10] -, « The Dixmier-Moeglin equivalence in quantum coordinate rings and quantized Weyl algebras », Trans. Amer. Math. Soc. 352 (2000), p. 1381-1403. | MR | Zbl

[11] K. R. Goodearl & M. Yakimov - « Poisson structures on affine spaces and flag varieties. II », Trans. Amer. Math. Soc. 361 (2009), p. 5753-5780. | MR | Zbl

[12] T. J. Hodges & T. Levasseur - « Primitive ideals of 𝐂 q [ SL (3)] », Comm. Math. Phys. 156 (1993), p. 581-605. | MR | Zbl

[13] -, « Primitive ideals of 𝐂 q [ SL (n)] », J. Algebra 168 (1994), p. 455-468. | MR

[14] T. J. Hodges, T. Levasseur & M. Toro - « Algebraic structure of multiparameter quantum groups », Adv. Math. 126 (1997), p. 52-92. | MR | Zbl

[15] K. L. Horton - « The prime and primitive spectra of multiparameter quantum symplectic and Euclidean spaces », Comm. Algebra 31 (2003), p. 4713-4743. | MR | Zbl

[16] R. S. Irving & L. W. Small - « On the characterization of primitive ideals in enveloping algebras », Math. Z. 173 (1980), p. 217-221. | MR | Zbl

[17] A. Joseph - « On the prime and primitive spectra of the algebra of functions on a quantum group », J. Algebra 169 (1994), p. 441-511. | MR | Zbl

[18] -, Quantum groups and their primitive ideals, Ergebnisse Math. Grenzg., vol. 29, Springer, 1995. | MR | Zbl

[19] A. Kamita - « Quantum deformations of certain prehomogeneous vector spaces. III », Hiroshima Math. J. 30 (2000), p. 79-115. | MR | Zbl

[20] B. Kostant & N. Wallach - « Gelfand-Zeitlin theory from the perspective of classical mechanics. II », in The unity of mathematics, Progr. Math., vol. 244, Birkhäuser, 2006, p. 387-420. | MR | Zbl

[21] F. Loose - « Symplectic algebras and Poisson algebras », Comm. Algebra 21 (1993), p. 2395-2416. | MR | Zbl

[22] C. Moeglin - « Idéaux primitifs des algèbres enveloppantes », J. Math. Pures Appl. 59 (1980), p. 265-336. | MR | Zbl

[23] I. M. Musson - « Ring-theoretic properties of the coordinate rings of quantum symplectic and Euclidean space », in Ring theory (Granville, OH, 1992), World Sci. Publ., River Edge, NJ, 1993, p. 248-258. | MR | Zbl

[24] M. Newman - Integral matrices, Academic Press, 1972, Pure and Applied Mathematics, Vol. 45. | MR | Zbl

[25] M. Noumi - « Macdonald's symmetric polynomials as zonal spherical functions on some quantum homogeneous spaces », Adv. Math. 123 (1996), p. 16-77. | MR | Zbl

[26] S.-Q. Oh - « Catenarity in a class of iterated skew polynomial rings », Comm. Algebra 25 (1997), p. 37-49. | MR | Zbl

[27] -, « Symplectic ideals of Poisson algebras and the Poisson structure associated to quantum matrices », Comm. Algebra 27 (1999), p. 2163-2180. | MR | Zbl

[28] -, « Poisson polynomial rings », Comm. Algebra 34 (2006), p. 1265-1277. | MR | Zbl

[29] -, « Quantum and Poisson structures of multi-parameter symplectic and Euclidean spaces », J. Algebra 319 (2008), p. 4485-4535. | MR | Zbl

[30] A. N. Panov - « Skew field of rational functions on GL q (n,K) », Funktsional. Anal. i Prilozhen. 28 (1994), p. 75-77. | MR | Zbl

[31] L. Richard - « Sur les endomorphismes des tores quantiques », Comm. Algebra 30 (2002), p. 5283-5306. | MR | Zbl

[32] E. Strickland - « Classical invariant theory for the quantum symplectic group », Adv. Math. 123 (1996), p. 78-90. | MR | Zbl

[33] P. Tauvel & R. W. T. Yu - Lie algebras and algebraic groups, Springer Monographs in Math., Springer, 2005. | MR | Zbl

[34] -, « Algèbres de Poisson et algèbres de Lie résolubles », Comm. Algebra 38 (2010), p. 2317-2353. | Zbl

[35] M. Vancliff - « Primitive and Poisson spectra of twists of polynomial rings », Algebr. Represent. Theory 2 (1999), p. 269-285. | MR | Zbl

[36] M. Vergne - « La structure de Poisson sur l'algèbre symétrique d'une algèbre de Lie nilpotente », Bull. Soc. Math. France 100 (1972), p. 301-335. | Numdam | MR | Zbl

Cited by Sources: